liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Separability preserving Dirac reductions of Poisson pencils on Riemannian manifolds
Blaszak, M., Institute of Physics, A Mickiewicz University, Umultowska 85, 61-614 Poznan, Poland.
Linköping University, The Institute of Technology. Linköping University, Department of Science and Technology.
2003 (English)In: Journal of Physics A: Mathematical and General, ISSN 0305-4470, Vol. 36, no 5, 1337-1356 p.Article in journal (Refereed) Published
Abstract [en]

Dirac deformation of Poisson operators of arbitrary rank is considered. The question when Dirac reduction does not destroy linear Poisson pencils is studied. A class of separability preserving Dirac reductions in the corresponding quasi-bi-Hamiltonian systems of Benenti type is discussed. Two examples of such reductions are given.

Place, publisher, year, edition, pages
2003. Vol. 36, no 5, 1337-1356 p.
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-46726DOI: 10.1088/0305-4470/36/5/311OAI: diva2:267622
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2011-01-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Marciniak, Krzysztof
By organisation
The Institute of TechnologyDepartment of Science and Technology
In the same journal
Journal of Physics A: Mathematical and General
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 245 hits
ReferencesLink to record
Permanent link

Direct link